# SDR DXTA2014033005706

- Difficulty date: March 30, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 12,378 hours, 7,688 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WING TANK O FULL L MESSAGE ILLUMINATED DURING CRUISE.  CYCLED ON & OFF REPEATEDLY.  THIS WAS FOLLOWED BY FUEL VENTING.  MESSAGE EXTINGUISHED & VENTING STOPPED AFTER 15 MINUTES.   INSPECTED OUTER WING BOX VENT & FLOAT SWITCH.  INSPECTED CLIMB VENT TUBE GAP & FOUND IT IS .041 INCHES.  ALL CHECKED GOOD WITH NO FAULTS AT THIS TIME IAW MM 28-10-04.
